# SDR IPXA2020102961802

- Difficulty date: October 28, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 18,917 hours, 11,160 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A PACK NR 1, 2 COMES ON AIRCRAFT GETS SMOKEY.  REMOVED AND REPLACED NR 1, 2 COALESCER BAG FROM ASSEMBLY, AS PER A300 AMM 21-51-16.  OPERATIONS CHECK PACKS NORMAL (SMOKE CLEARED).
